Doc just prescribed me clonazepam

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ttwarrior1
Regular Member


Date Joined Sep 2006
Total Posts : 261
   Posted 11/9/2006 1:58 PM (GMT -7)   
for nervousness,shakes, . I took it last night and thought it was gonna knock me out.
 
 My restless legs stopped but started again when i woke . I have to take 2 mg twice a day . I dont want to take it. He said its not my bp meds and kept asking if i had anxiety. heck if i know. I said no.
 
 Only anxiety i have is knowing im taking meds and want to stop. My bp was 150/89 yesterday but i was nervous

Mooney123
Regular Member


Date Joined Jun 2006
Total Posts : 240
   Posted 11/9/2006 2:21 PM (GMT -7)   
i've been taking klonopin for almost 13 years. I'm not sure, but that sounds like a high dose. I didn't know that you could take 2 mg at one time. I was always given .5. Do you have PD?

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/9/2006 3:37 PM (GMT -7)   

klonapin is a valium type med and will reduce your anxiety but  doesnt effect your BP

your dose is midrange and may sedate you until you get used to it


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


wiley
Regular Member


Date Joined Feb 2006
Total Posts : 61
   Posted 11/9/2006 4:34 PM (GMT -7)   
I feel the same way about meds that you do, however if they help why not take them.  Diabetics have to take insulin, people with liver disease need to take ...whatever they take.  I am trying to come to terms with the fact that I may have to take Klonopin/Clonazepam from time to time for the rest of my life.
From what I am hearing from all the helpful people on this site, it won't harm you.  Drinking alchohol excessively harms us, smoking harms us, trans fats harm us.. these things harm us more than clonazepam and look how may people do these things, even knowing the dangers.  I have a friend who has liver problems due to drinking too much.  You would think he would stop.  Not him.  I figure if I have to take it, I'll make up for it by doing other things like excersising, eating healthy, not smoking or drinking (except an occasional beer at a football tailgate).  Try thinking of doing healthy things tto offset that you have to take some medications and call it even.  Actually, you'll be ahead of the game.

ttwarrior1
Regular Member


Date Joined Sep 2006
Total Posts : 261
   Posted 11/12/2006 8:43 PM (GMT -7)   
this might sound funny, but anyway this med has taken away my headaches some or am i so drowsy and funny feeling from it that i can't tell. . Its not a dizzzy feeling, can' t describe it since ive never been on meds. Maybe that is what being drugged up feels like

ttwarrior1
Regular Member


Date Joined Sep 2006
Total Posts : 261
   Posted 11/14/2006 1:08 AM (GMT -7)   
oh well, headaches are back today again

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/14/2006 5:36 AM (GMT -7)   
You may need to talk to the doc about your headaches if then continue as they are yes the K help them but they keep coming back I would want to know why
Keeep us posted please
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 11/14/2006 6:23 AM (GMT -7)   
I'm on Klonopin and have been now for 2 weeks, I think. I've noticed a big change. Doc took me off Xanax and replaced it with this. Klonopin is a longer acting benzodiazipine so it stays in your system longer and works longer. I like it. I feel more stable. I take .5mg in the morning and afternoon and 1mg at night. Give it some time for your blood to get to theraputic levels, usually a couple of weeks. If you still don't like it, maybe you could ask for something else to try. Good Luck!
Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, cymbalta, geodon, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, relpax, phenergan, esgic plus
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 


Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 11/14/2006 10:08 AM (GMT -7)   
Hi
 
I have been on K for over 12 years, and it really works for anxiety and for my RLS. If it makes you tired or you feel funny on it, maybe take a smaller dose until you get used to it. I can understand not wanting to take meds, nobody does, but if it is going to make you feel better, I would give it a go. Hope you feel better soon.
Judy smurf
What dosen't kill me, will only make me stronger.


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/14/2006 12:41 PM (GMT -7)   
I hope you do feel better and perhaps ask the doc if you can cut dosage as suggessted
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:20 AM (GMT -7)
There are a total of 2,734,156 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
331 Guest(s), 8 Registered Member(s) are currently online.  Details
Psilociraptor, BnotAfraid, ROXY68, Starlight*, maria2016, quincy, worriedlex, duke68


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer